# SDR TWAA0019903

- Difficulty date: December 23, 2000
- Submitted: December 26, 2000
- Operation: Air carrier
- Aircraft: N951TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53470
- Aircraft time: 14,574 hours, 7,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451LB
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT LIGHTS, ABOVE THE LT AND RT AFT OVERWING DOORS, WERE INOPERATIVE DURING TEST.  REPLACED THE AFT EMERGENCY EXIT POWER SUPPLY.  CHECK-C 7-28-00 MCI.
